# SDR SWAA2022071126301

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,275 hours, 9,159 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Flashlight Assy
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT GALLEY FLASH LIGHT INDICATOR FLASHING RED. / [01] REMOVED AND REPLACED FLASH LIGHT ASSEMBLY PER AMM 25-64-00
